MAUDE Adverse Event Report: ABBOTT MEDICAL BRK-1¿ XS TRANSSEPTAL NEEDLE, 98 CM LENGTH; Trocar

ABBOTT MEDICAL BRK-1¿ XS TRANSSEPTAL NEEDLE, 98 CM LENGTH; Trocar
Model Number G407212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported hemopericardium could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
During an atrial fibrillation procedure, a hemopericardium was noted during transseptal puncture.A drop in blood pressure was noted, and an echocardiogram was performed to confirm the hemopericardium.The procedure was cancelled at this time, and the patient underwent surgical intervention to fix the hemopericardium.There were no other adverse patient health consequences and the patient is stable after intervention.It is alleged that the puncture was in the wrong place and that there is no alleged complaint on the abbot device.The perforation is located on the roof of the right atrium.It was noted that the patient has a prior history of stent placement.

Brand Name
BRK-1¿ XS TRANSSEPTAL NEEDLE, 98 CM LENGTH
Common Device Name
Trocar
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key25677120
Report Number3008452825-2026-00356
Device Sequence Number15867120
Product Code DRC
UDI-Device Identifier05414734205191
UDI-Public(01)05414734205191(10)11309463(17)290228
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG407212
Device Catalogue NumberG407212
Device Lot Number11309463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight90 KG